MathSciNet Relay Station
MathSciNet bibliographic data
MR1887025 46E10 (26E05 47B38)
Frerick, Leonhard; Vogt, Dietmar Analytic extension of differentiable functions defined in closed sets by means of continuous linear operators. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1775–1777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement